# SDR DALA2018082305242

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 16,587 hours, 6,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP . CORRECTIVE ACTION: REPLACED BOTH LENS COVER ASSY PER B737 AMM 33-50. (0707844).
